# SDR CALA2009060800302

- Difficulty date: June 6, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 30,945 hours, 10,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A541027
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN BS 380-400 AT LBL 13 IS CRACKED AT FASTENER HOLE.  REMOVED DAMAGED ANGLE, FORMED AND HEAT TREATED ANGLE, FABRICATED PRIMED AND INSTALLED ANGLE RE SRM 51-10-02, 51-40-02, AND SPEC 2000S00225 PARA 8.0-8.4.
